# SDR DALA2015022401616

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESENCE OF WATER ON RT ELEVATOR ANTI-FLOAT TAB HONEYCOMB STRUCTURE. RT ELEVATOR ANTI-FLOAT TAB WAS REPLACED DUE TO EXCESSIVE DAMAGE AND PN WAS VERIFIED IAW IPC 55-20-04 AND WILL BE INSTALLED UNDER CARD 2730-4182, JOB 001-0200.
